DOI 10.1016/s0168-8227(85)80018-8
Cardiorespiratory arrest in a patient with advanced diabetic autonomic neuropathy.
Аннотация
A 53-year-old diabetic woman who had been diabetic for 14 years had recurrent episodes of cardiorespiratory arrest, which were easily resuscitated by a few chest massages. In 2 of 4 episodes a radial pulse was detected, so respiratory arrest was thought to be a primary event. Pentazocine was injected several hours prior to each of the 3 episodes. This was considered to be a precipitating factor. From the first episode of cardiorespiratory arrest, she received oxygen inhalation. When oxygen inhalation was withdrawn for 5-10 min, she became cyanotic. This was considered to be a sign of lack of hypoxic drive mediated by peripheral chemoreceptors. Ventilatory responses to hypercapnia was markedly decreased, indicating impaired central chemosensitivity. The possibility that impaired chemosensitivity could be a cause of respiratory arrest was suggested.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.